# SDR CA141218018

- Difficulty date: December 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 31,622 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE RIGHT STARTER GENERATOR FAILED ON DECEMBER 17TH 2014 WITH ONLY 399.6 HOURS SINCE OVERHAUL.  THE OVERHAUL INTERVAL FOR THESE STARTER GENS, OPERATOR ESTABLISHED OH TIME, IS 1000 HRS.  THE LAST OVERHAUL WAS COMPLETED 06/18/2013.
